# SDR HYIA20190319001

- Difficulty date: March 15, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N2748Y
- Make and model: Cessna 402C
- Aircraft serial: C4020248
- Aircraft time: 33,742 hours, 36,447 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 51220364
- Condition: Cracked
- Location: Rt Wing
- Part time: 33,742 hours, 36,447 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE A SMALL CRACK AND SEVERAL AREAS OF CORROSION WERE DISCOVERED ON THE RIGHT HAND AFT SPAR WEB BETWEEN RWS 163.29 AND 229.71. THE CRACK IS AT APPROXIMATE RWS 178.29 ON THE BOTTOM EDGE OF THE WEB ONLY AND MEASURES APPROXIMATELY .228 INCHES LONG. PLEASE NOTE THAT THIS CRACK COULD NOT BE SEEN UNTIL THE LOWER AFT CAP (P/N: 5122041-24) WAS REMOVED. THIS SPAR WEB WILL BE SPLICED AND REPAIRED IN ACCORDANCE WITH REPAIR INSTRUCTIONS AND SUBSTANTIATION REPORT NUMBER AAS-SSR-19-020 REV. NC.
